# SDR UALA2010122704710

- Difficulty date: December 23, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 71,986 hours, 20,874 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: S251N2062
- Part serial: 2446
- Condition: Faulty
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR ASYMMETRY STATUS MESSAGE ON TAXI IN.  REPEAT WU. RT STAB TRIM MODULE SHOWS LIMIT ASYMMETRY ACTUATOR. SAM BOX PREVIOUSLY REPLACED.  REPLACED ELEVATOR ASYMMETRY ACTUATOR. OPS NORMAL.
